EconPapers    
Economics at your fingertips  
 

Matched asymptotic expansions in financial engineering

Sam Howison

OFRC Working Papers Series from Oxford Financial Research Centre

Abstract: Modern financial practice depends heavily on mathematics and a correspondingly large theory has grown up to meet this demand. This paper focuses on the use of matched asymptotic expansions in option pricing; it presents illustrations of the approach in `plain vanilla' option valuation, in valuation using a fast mean-reverting-stochastic volatility model, and in a model for illiquid markets. A tentative framework for matched asymptotic expansions applied directly to stochastic processes of diffusion type is also proposed.

New Economics Papers: this item is included in nep-cfn
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (10) Track citations by RSS feed

Downloads: (external link)
http://www.finance.ox.ac.uk/file_links/finecon_papers/2005mf01.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbs:wpsefe:2005mf01

Access Statistics for this paper

More papers in OFRC Working Papers Series from Oxford Financial Research Centre Contact information at EDIRC.
Bibliographic data for series maintained by Maxine Collett ().

 
Page updated 2019-12-05
Handle: RePEc:sbs:wpsefe:2005mf01